# SDR IXXA0500083O

- Difficulty date: July 26, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,772 hours, 34,678 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: C65039ATI1
- Part serial: 0059
- Condition: Defective
- Location: Nr 2 Egt
- Part time: 83,772 hours, 34,678 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM KTOL BOTH EGT INDICATIONS ON NR 2 ENG BECAME ERRATIC.  INFLT-ANALOG WENT OFF SCALE HIGH AND DIGITAL SHOWS 1000 INTERMITTENTLY.  THE CREW RETURNED THE AIRCRAFT TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED EGT HARNESS, RAN ENGINES AND THE OPERATIONAL TEST WAS GOOD ON GROUND PER ALL APPLICABLE MANUALS.  NO OTHER DEFECTS WERE NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
